# SDR CALA2014112492725

- Difficulty date: November 21, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 90,952 hours, 14,279 cycles
- Engine: Pwa PW4060
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 34L BS 1329 - 1351 IN AFT CARGO COMPARTMENT.  REMOVED CORROSION IAW SRM 51-10-02 FIG 1, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DETAIL I & II.  REPAIRED DAMAGE TO STRINGER 34L BS 1307 TO 1361 IAW SRM 53-00-03 FIG 201 REPAIR 2.
